# SDR MASA200602620

- Difficulty date: November 25, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 4,381 hours, 3,348 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 847
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 4,172 hours, 2,819 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2936 TUS.  PITCH FEEL CAUTION.  MX REMOVED AND REPLACED SSCU1.
